Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jan 18, 2010, 4:00 PM PST for San Diego County, California. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 18, 2010, 4:00 PM PST (00:00 UTC)
- Expired
- Jan 18, 2010, 5:00 PM PST
- In force
- 60 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Diego County, CA
The radar
The San Diego radar (KNKX), 47 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 18, 4:30 PM PST | FLASH FLOOD | 2 E Pauma Valley, CA | FLOODING AND MUDSLIDES WERE REPORTED NEAR RINCON RANCH ROAD. VEHCILE STUCK IN MUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS56 KSGX 190000
FFWSGX
CAC073-190100-
/O.NEW.KSGX.FF.W.0002.100119T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST MON JAN 18 2010
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 500 PM PST
* AT 358 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF VERY HEAVY RAINFALL MOVING TOWARD PALOMAR MOUNTAIN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALOMAR
MOUNTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE TOWNS OF PAUMA VALLEY, RINCON AND LA JOLLA AMAGO, IN ADDITION TO
OTHER NEIGHBORHOODS AND BUILDINGS LOCATED ALONG DRAINAGES WITHIN OR
BELOW ANY OF THE BURNED BASINS, CAN BE IMPACTED BY DEBRIS FLOWS.
DEBRIS FLOWS IN AREAS BURNED IN 2007 BY THE POOMACHA FIRE CAN IMPACT
HIGHWAY 76, PARADISE CREEK ROAD, SOUTH GRADE ROAD, AND ANY OTHER
ROADS WITHIN THE BURNED AREA, PARTICULARLY WHERE THEY CROSS BURNED
DRAINAGES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
3326 11696 3332 11704
$$
SCV2 follow-up statements
804
WGUS76 KSGX 190008
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 PM PST MON JAN 18 2010
CAC073-190100-
/O.CON.KSGX.FF.W.0002.000000T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
408 PM PST MON JAN 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PST FOR NORTH
CENTRAL SAN DIEGO COUNTY...
AT 358 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF VERY HEAVY RAIN MOVING TOWARD PALOMAR MOUNTAIN
AND THE POOMACHA BURN AREA. THIS LINE PRODUCED 0.70 INCHES OF RAIN
IN 30 MINUTES AT OCEANSIDE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALOMAR
MOUNTAIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE TOWNS OF PAUMA VALLEY, RINCON AND LA JOLLA AMAGO, IN ADDITION TO
OTHER NEIGHBORHOODS AND BUILDINGS LOCATED ALONG DRAINAGES WITHIN OR
BELOW ANY OF THE BURNED BASINS, CAN BE IMPACTED BY DEBRIS FLOWS.
DEBRIS FLOWS IN AREAS BURNED IN 2007 BY THE POOMACHA FIRE CAN IMPACT
HIGHWAY 76, PARADISE CREEK ROAD, SOUTH GRADE ROAD, AND ANY OTHER
ROADS WITHIN THE BURNED AREA, PARTICULARLY WHERE THEY CROSS BURNED
DRAINAGES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
3326 11696 3332 11704
$$
SCV528
WGUS76 KSGX 190059
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
459 PM PST MON JAN 18 2010
CAC073-190103-
/O.EXP.KSGX.FF.W.0002.000000T0000Z-100119T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
459 PM PST MON JAN 18 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PST FOR NORTH
CENTRAL SAN DIEGO COUNTY...
THE NARROW LINE OF INTENSE RAINFALL HAS MOVED EAST OF PALOMAR AND
THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM. ALTHOUGH HEAVY RAIN
HAS ENDED...MOTORISTS AND RESIDENTS IN AND BELOW PALOMAR MOUNTAIN
SHOULD REMAIN ALERT FOR THE POSSIBILITY OF ADDITIONAL HEAVY RUNOFF
THROUGH 6 PM.
LAT...LON 3337 11706 3342 11699 3336 11679 3323 11680
3326 11696 3332 11704
$$
SCVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 18, 2:30 PM PST, 1 hour 30 minutes earlier.
Area forecast discussion, Jan 18, 2:30 PM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 230 PM PST MON JAN 18 2010 .SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW AT THE HIGHER ELEVATIONS...HEAVY AT TIMES...THIS WEEK. THERE WILL ALSO BE OCCASIONAL LOCAL STRONG GUSTY WINDS...HIGH SURF AND A CHANCE OF THUNDERSTORMS. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (REMAINDER OF TODAY-THURSDAY)...THERE WAS WIDESPREAD MOSTLY LIGHT TO LOCALLY MODERATE PRECIP SO FAR TODAY. AIRCRAFT SOUNDINGS SHOWED STRONG WSW WINDS ALOFT. INCREASING ONSHORE GRADIENTS TO THE N. THE FIRST IN A SERIES OF VIGOROUS STORMS WAS MOVING INTO SOUTHWEST CALIFORNIA THIS AFTERNOON AND WILL MOVE THROUGH LATE THIS AFTERNOON AND EVENING. MOIST WARM FRONTAL UPSLOPE FLOW WILL MAINTAIN GENERALLY LIGHT TO MODERATE PRECIP AND HIGH SNOW LEVELS THIS AFTERNOON. THERE WILL BE HEAVIER PRECIP AND LOWERING SNOW LEVELS WITH A CHANCE OF THUNDERSTORMS AS THE COLD FRONT MOVES THROUGH LATER TODAY AND TONIGHT. RAINFALL THROUGH TONIGHT IS EXPECTED TO RANGE FROM ABOUT 1 TO 3 INCHES AT THE COAST TO 2 TO 5 INCHES IN THE FOOTHILLS AND ON COASTAL MOUNTAIN SLOPES. HOWEVER...THERE COULD BE LOCAL AMOUNTS TO 8 INCHES ON SOUTHWEST FACING MOUNTAIN SLOPES...MAINLY IN THE SAN BERNARDINO COUNTY MOUNTAINS. RAINFALL TOTALS IN THE DESERTS WILL RANGE FROM ABOUT A QUARTER INCH IN PARTS OF THE SRN DESERTS TO NEAR AN INCH IN THE HIGH DESERTS. THE SNOW LEVEL WILL REMAIN ABOVE 7000 FT INTO THIS AFTERNOON AND THEN LOWER TO AROUND 6000 FEET THIS EVENING. VERY STRONG WINDS ALOFT WILL MIX DOWN TO THE MOUNTAINS AND HIGH DESERTS THIS AFTERNOON AND THERE WILL ALSO BE STRONG WINDS ASSOCIATED WITH THE FRONTAL PASSAGE AT LOWER ELEVATIONS THIS AFTERNOON AND EVENING. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AS COOLER MID LEVELS CAUSE MORE INSTABILITY. PRECIP WILL TAPER OFF BY MORNING...BUT MOIST UPSLOPE FLOW AND ISLAND EFFECTS WILL CAUSE LINGERING SHOWERS INTO TUESDAY. ANOTHER STORM EMBEDDED IN THE RAPID FLOW ACROSS THE PACIFIC SHOULD IMPACT THE AREA TUESDAY AFTERNOON AND EVENING. THIS WILL ONCE AGAIN BRING HEAVIER PRECIP AND GUSTY WINDS. THE SNOW LEVEL SHOULD LOWER TO ABOUT 5000 FT N AND 6000 FT S. SHOWERS WILL BARELY HAVE A CHANCE TO TAPER OFF WEDNESDAY BEFORE THEY START TO INCREASE AGAIN IN ADVANCE OF THE NEXT STRONG SYSTEM MOVING IN THURSDAY. IT CURRENTLY LOOKS LIKE THE HEAVIER PRECIP SHOULD HOLD OFF UNTIL THURSDAY AFTERNOON...BUT THE EXACT TIMING IS UNCERTAIN. THE SNOW LEVEL WILL INITIALLY INCREASE IN THE WARM AIR ADVECTION AHEAD OF THIS SYSTEM TO OVER 6000 FT. && .LONG TERM (THURSDAY NIGHT-MONDAY)...THE STORM SYSTEM MOVING THROUGH THURSDAY NIGHT AND FRIDAY IS EXPECTED TO BE THE MOST POWERFUL WITH POTENTIALLY WIDESPREAD DAMAGING WINDS. HEAVY PRECIP IS EXPECTED AND THE SNOW LEVEL SHOULD LOWER TO ABOUT 4500 TO 5000 FT. THIS SYSTEM WILL ALSO HAVE THE BEST CONDITIONS TO PRODUCE WATERSPOUTS AND FUNNEL CLOUDS. THE SHOWERS SHOULD TAPER OFF OR END SATURDAY IN DRIER NW FLOW. SHORT WAVE RIDGING SUNDAY SHOULD BRING GENERALLY FAIR WEATHER. ANOTHER WEAKER SYSTEM MOSTLY MOVING PAST TO THE N COULD BRING SHOWERS MONDAY. && .HYDROLOGY...THE PRECIPITATION THIS WEEK HAS THE POTENTIAL TO GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE. && .AVIATION... 192100Z...COLD FRONT MOVING ESE 40 KNOTS...CURRENTLY OVER LA BASIN AND ACROSS SANTA CATALINA/SAN CLEMENTE ISLANDS...EXTRAPOLATES TO A KSAN TO BANNING PASS LINE BY 19/0000 UTC. FRONT LIKELY TO HANG UP FOR SEVERAL HOURS ALONG MOUNTAINS BEFORE PUSHING EAST ACROSS DESERTS BETWEEN 19/0800-19/1200 UTC. MERGING BROKEN-OVERCAST LAYERS FROM FL015-FL350 WITH CIG/VIS AOB 500 FT AGL/1SM IN +RAIN. MOST TERRAIN OBSCURED...FREEZING LEVEL NEAR FL090...SOUTH WINDS 30-50 KT BELOW FL060 AND SW 80 TO +130 KNOTS FL060-FL300...JET STREAM NEAR 200 KT BETWEEN FL300-FL400. AN AIRPORT WEATHER WARNING FOR LINDBERGH FIELD IN EFFECT 18/22-19/04 UTC FOR STRONG SOUTHERLY WINDS. FOLLOWING THE COLD FRONT...FREEZING LEVEL LOWERING TO FL060...CLOUD LAYER SHRINKING TO OVERCAST FL020-FL100 AND SOUTHWEST WINDS DIMINISHING TO 40-70 KTS. BETWEEN 19/10Z AND 19/18Z FURTHER DRYING/SHRINKING OF CLOUD LAYER TO OVERCAST FL020-FL060 BUT LOWER MOUNTAINS STILL OBSCURED...WHILE WIND DIMINISHING TO SOUTHWEST 25 KT. HOWEVER TUESDAY MORNING WILL LIKELY SEE INCREASING CIRROSTRATUS AHEAD OF NEXT WARM FRONT AOA FL200. AFTER 19/18Z BROKEN-OVERCAST MERGING LAYERS AGAIN BETWEEN FL025-FL300 AS WARM FRONT MOVES ACROSS WITH FREEZING LEVEL TEMPORARILY LIFTING TO FL080. NEXT COLD FRONT ARRIVES LATE TUESDAY. && .MARINE... 192120Z...SUSTAINED SOUTHERLY WINDS 20-30 KNOTS WITH GALE FORCE WIND GUSTS AHEAD OF AND JUST BEHIND COLD FRONT THROUGH THIS EVENING. THIS HAS GENERATED AND WILL CONTINUE A SHORT PERIOD SOUTH SWELL...NEAR 8 FEET AT LESS THAN 8 SECONDS...THAT IS NOT BEING DISPLAYED IN CDIP NOWCAST FOR SOUTHERN CALIFORNIA BIGHT. USE SAN DIEGO HARBOR OR SAN PEDRO CHANNEL NOWCASTS INSTEAD. THESE LOCAL SEAS SHOULD TEMPORARILY SUBSIDE OVERNIGHT BUT THEN REBUILD AGAIN TUESDAY AFTERNOON AS SOUTHERLY WINDS INCREASE AGAIN AHEAD OF THE NEXT COLD FRONT MOVING ACROSS THE SOUTHERN CALIFORNIA BIGHT. ON TUESDAY AND CONTINUING THROUGH THURSDAY THERE WILL ALSO BE A BUILDING LONG PERIOD WEST SWELL. THE CROSS SWELL DIRECTIONS WILL CREATE VERY ROUGH CONDITIONS OVER THE COASTAL WATERS...AND THE LARGE WEST SWELL WILL CREATE HIGH SURF ALONG BOTH ORANGE AND SAN DIEGO COUNTY COASTS. FOR NOW HAVE UNDERCUT THE WAMIII/CDIP WAVE FORECAST MODEL NUMBERS BY ABOUT 5 FEET IN THE SURF FORECAST FOR TUESDAY/WEDNESDAY BASED ON MODELS RECENT OVERFORECASTING BY THAT AMOUNT. MAY HAVE TO REVISE UPWARDS AS WE GET CLOSER TO WEDNESDAY. CERTAINLY LOOKS LIKE THE FETCH IS SUFFICIENT AND OF LONG ENOUGH DURATION TO GENERATE THE HIGHER NUMBERS. ANOTHER PERIOD OF GALE FORCE WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT POSSIBLE AHEAD OF A THIRD COLD FRONT. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FOR THE MOUNTAINS AND HIGH DESERTS. SEE LAXNPWSGX. WIND ADVISORY FOR THE COASTAL AND VALLEY AREAS. SEE LAXNPWSGX. FLASH FLOOD WATCH FOR THE MOUNTAIN SLOPES...VALLEY AND COASTAL AREAS. SEE LAXFFASGX. WINTER STORM WARNING UNTIL MIDNIGHT TONIGHT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS ABOVE 7000 FT. SEE LAXWSWSGX. HIGH SURF ADVISORY FROM 6 AM TUESDAY TO 3 AM PST FRIDAY FOR THE BEACHES. SEE LAXCFWSGX. GALE WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING IN THE COASTAL WATERS. SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 AM PST THURSDAY IN THE COASTAL WATERS. SEE LAXMWWSGX. && PUBLIC...ATKIN AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 18, 4:00 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE FOR ALL AREAS...TODAY AND TONIGHT THE FIRST IN A SERIES OF POWERFUL STORMS WILL BRING PERIODS OF HEAVY RAIN...SNOW AT THE HIGHER ELEVATIONS EARLY TONIGHT FOR THE SOUTHEAST PART. IT WILL MOVE OUT OF ORANGE COUNTY AND THE NORTHWEST PART OF SAN BERNARDINO COUNTY EARLY THIS EVENING. LOCAL STRONG GUSTY WINDS WILL CONTINUE THROUGH AROUND MIDNIGHT MAINLY IN THE MOUNTAINS. THE FOLLOWING WARNINGS...ADVISORIES AND WATCHES ARE IN EFFECT... PZZ750-775-200000- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST MON JAN 18 2010 ...GALE WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PST THURSDAY... CAZ055-200000- SAN BERNARDINO COUNTY MOUNTAINS- 400 PM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WARNING UNTIL 445 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. CAZ061-062-200000- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 PM PST MON JAN 18 2010 NO ADVISORIES...WATCHES OR WARNINGS. CAZ060-200000- APPLE AND LUCERNE VALLEYS- 400 PM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... CAZ050-200000- SAN DIEGO COUNTY VALLEYS- 400 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... CAZ057-200000- SANTA ANA MOUNTAINS AND FOOTHILLS- 400 PM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... CAZ056-200000- RIVERSIDE COUNTY MOUNTAINS- 400 PM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST TUESDAY... ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... CAZ042-200000- ORANGE COUNTY COASTAL AREAS- 400 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM PST FRIDAY... CAZ043-200000- SAN DIEGO COUNTY COASTAL AREAS- 400 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM PST FRIDAY... CAZ058-200000- SAN DIEGO COUNTY MOUNTAINS- 400 PM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST TUESDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLASH FLOOD WARNING UNTIL 5 PM FOR THE POOMACHA BURN AREA... CAZ048-200000- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 400 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PST TONIGHT... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF POWERFUL WINTER STORMS WILL AFFECT FAR SOUTHERN CALIFORNIA THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS INCLUDE FLASH FLOODING...MUD SLIDES...HIGH SURF AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS WEEK BEGINNING TODAY. WHITLOW
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 5:34 PM PST | Areal Flood Advisory | SGX | San Diego | 86 min |
| Jan 19, 3:20 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 15 hr |
| Jan 19, 3:29 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 15 hr |
| Jan 19, 3:42 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 14 hr |
| Jan 19, 12:45 PM PST | Tornado Warning | SGX | Orange | 45 min |
| Jan 19, 1:28 PM PST | Tornado Warning | SGX | Orange | 22 min |
| Jan 19, 1:42 PM PST | Special Marine Warning | SGX | 61 min | |
| Jan 19, 1:54 PM PST | Tornado Warning | SGX | Orange, San Diego | 36 min |
| Jan 19, 2:00 PM PST | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 45 min |
| Jan 19, 2:24 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Diego | 51 min |
| Jan 19, 2:35 PM PST | Tornado Warning | SGX | San Diego | 40 min |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.